MathSciNet Relay Station
MathSciNet bibliographic data
MR814918 (87b:41014) 41A20 (41A63)
DeVore, Ronald A.; Yu, Xiang Ming Multivariate rational approximation. Trans. Amer. Math. Soc. 293 (1986), no. 1, 161–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement